MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Reviews in cardiovascular medicine · 2011

Takotsubo cardiomyopathy due to iatrogenic methadone withdrawal.

Saiful Faisal B, Lafferty James, Jun Chin Hee, Teli Sumaya, Duvvuri Srinivas, Khattri Saakshi, Bhat Tariq

Клинический случайСтатьяПеревод в очереди

Аннотация

Takotsubo cardiomyopathy is a syndrome characterized by transient apical ballooning or reversible midventricular systolic dysfunction. Most cases occur in postmenopausal women and are typically triggered by an acute medical illness or emotional or physical stress. Its presentation is highly suggestive of myocardial ischemia, but there is little or no evidence of epicardial coronary artery disease. To our knowledge there are only three reported cases in the literature of Takotsubo cardiomyopathy induced by opioid agonist withdrawal in adults; ours is the first reported case of iatrogenic methadone withdrawal leading to Takotsubo cardiomyopathy.

Для цитирования: Saiful Faisal B, Lafferty James, Jun Chin Hee, Teli Sumaya, Duvvuri Srinivas, Khattri Saakshi, Bhat Tariq. Takotsubo cardiomyopathy due to iatrogenic methadone withdrawal.. Reviews in cardiovascular medicine. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.